Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 878629, 10 pages
http://dx.doi.org/10.1155/2014/878629
Research Article

Boundedness for some Schrödinger Type Operators on Weighted Morrey Spaces

LMAM, School of Mathematical Sciences, Peking University, Beijing 100871, China

Received 3 October 2013; Accepted 18 December 2013; Published 30 January 2014

Academic Editor: Yoshihiro Sawano

Copyright © 2014 Guixia Pan and Lin Tang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. Z. W. Shen, “Lp estimates for Schrödinger operators with certain potentials,” Annales de l'institut Fourier, vol. 45, no. 2, pp. 513–546, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. C. Pérez, “Endpoint estimates for commutators of singular integral operators,” Journal of Functional Analysis, vol. 128, no. 1, pp. 163–185, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Y. Komori and S. Shirai, “Weighted Morrey spaces and a singular integral operator,” Mathematische Nachrichten, vol. 282, no. 2, pp. 219–231, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. H. Wang, “Intrinsic square functions on the weighted Morrey spaces,” Journal of Mathematical Analysis and Applications, vol. 396, no. 1, pp. 302–314, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. L. Tang and J. Dong, “Boundedness for some Schrödinger type operators on Morrey spaces related to certain nonnegative potentials,” Journal of Mathematical Analysis and Applications, vol. 355, no. 1, pp. 101–109, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Zhong, Harmonic analysis for some Schrödinger type operators [Ph.D. thesis], Princeton University, 1993.
  7. E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, vol. 43, Princeton University Press, Princeton, NJ, USA, 1993. View at MathSciNet
  8. B. Bongioanni, E. Harboure, and O. Salinas, “Commutators of Riesz transforms related to Schrödinger operators,” The Journal of Fourier Analysis and Applications, vol. 17, no. 1, pp. 115–134, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. B. Bongioanni, E. Harboure, and O. Salinas, “Classes of weights related to Schrödinger operators,” Journal of Mathematical Analysis and Applications, vol. 373, no. 2, pp. 563–579, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. L. Tang, “Weighted norm inequalities for Schrödinger type operators,” Forum Math, 2013. View at Publisher · View at Google Scholar
  11. L. Tang, “Weighted norm inequalities for commutators of Littlewood-Paley functions related to Schrödinger operators,” http://arxiv.org/abs/1109.0100.
  12. B. Bongioanni, E. Harboure, and O. Salinas, “Weighted inequalities for commutators of Schrödinger-Riesz transforms,” Journal of Mathematical Analysis and Applications, vol. 392, no. 1, pp. 6–22, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. B. Bongioanni, A. Cabral, and E. Harboure, “Lerner's inequality associated to a critical radius function and applications,” Journal of Mathematical Analysis and Applications, vol. 407, no. 1, pp. 35–55, 2013. View at Publisher · View at Google Scholar · View at MathSciNet